# SDR SWIA2020031749341

- Difficulty date: February 28, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N140SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000470
- Aircraft time: 14,701 hours, 8,097 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER SEAL REST HAS 11 NUT PLATES WITH CORRODED RIVETS.    (C-CHECK) RO 3/14/2020   REMOVED AND REPLACED 11 NUTPLATES ON THE FORWARD CARGO DOOR SEAL REST PER REF: SRM.
